A 41-year-old female asked:
Red rash dots all over stomach, arms and sides and back. took prednisone it did nothing and it's been 3-4 weeks now still there. what could it be?
1 doctor answer • 1 doctor weighed in
Dr. Sue Ferrantianswered
Internal Medicine 31 years experience
You need to have it looked at. The only way to diagnose a rash is for a doctor to look at it. You may need to see a dermatologist to find out what the diagnosis is. The only way to treat it is to get it diagnosed first. So, see your doctor as soon as possible. Good luck to you!
Created for people with ongoing healthcare needs but benefits everyone.
Answered Feb 19, 2023
Last updated Feb 19, 2023
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.